# SDR AUS20031014

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Leaking
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR OLEO STRUT SEALS LEAKING.
